PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 49 [2] (2015)Páginas 261-268

L. Rocío González-Ramírez, Osvaldo Osuna, Rubén Santaella-Forero

L. Rocío González-Ramírez
Universidad Michoacana de San Nicolas de Hidalgo, Morelia, Mexico, Catedratic
Osvaldo Osuna,Rubén Santaella-Forero
Universidad Michoacana de San Nicolas de Hidalgo, Morelia, Mexico

Abstract. In this work, the nonexistence of limit cycles for classes of p - q -quasi-homogeneous polynomial planar systems of weighted degree l is established. Furthermore, we rule out the existence of limits cycles for certain perturbations of such planar systems. We present applications and examples in order to illustrate our results.


Archivo completo : Formato [PDF] (690 K).